# SDR QXEA2013050900987

- Difficulty date: May 9, 2013
- Submitted: May 20, 2013
- Operation: Air carrier
- Aircraft: N420QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4147
- Aircraft time: 15,456 hours, 16,561 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 85338210109
- Condition: Damaged
- Location: Nr 8
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AFT SEAT TRACK NR 8, HAS CORROSION DAMAGE.  EVALUATED SEAT TRACK AND FOUND TO BE OUT OF LIMITS IAW SRM 53-20-49-02-02.  REMOVED SEAT TRACK IAW SRM 51-42-05-02-01 AND 51-40-15-02-01.  DRILLED UP NEW SEAT TRACK IAW SRM 51-40-07-02-01.  INSTALLED NEW SEAT TRACK IAW SRM 51-40-15-02-01 AND 51-42-05-02-01.  APPLIED PRIMER IAW SRM 51-25-10-02-01. APPLIED AVDEC IAW SRM 51-21-10-02-01 AND 51-21-10-02-04.  TOP COATED FASTENERS IAW SRM 51-25-15-02-01.
